# SDR SWAA990655

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 332 W
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- System (JASC): 3150 · Central Warning
- Part: Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, GOT A WARNING HORN, AFTER CLEARING THE RUNWAY CYCLED THE FLAPS, TRIM AND SPEEDBRAKE. ALL INDICATIONS GOOD. SECOND TAKEOFF WAS NORMAL.  MX NOTED INFO AND NO OTHER OCCURRENCES REPORTED.
